# SDR DALA2020012870629

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 660 hours, 304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EOAM FORWARD PASSENGER DOOR DAMPER IS IN THE RED BAND REQUIRES RII AND SERVICING. SERVICED PASSENGER ENTRY DOOR L1 EOAM I.A.W CE SERIES AMP TASK BD500-A-J52-12-08-01AAA-21A-A. SERVICED TO GREEN BAND. (LP# 6527185)
